MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0 TI MATRIXMANDBL SCR SELF-DRILLING/6; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0 TI MATRIXMANDBL SCR SELF-DRILLING/6; BONE PLATE
Model Number 04.503.506.01
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for a surgery.Matrixmandible screws broke during surgery.The surgeon notified that three(3) 6mm self-drilling matrix mandible screw heads sheared off upon insertion into the bone.Another plate and extra screws were used b/c the screws broke.The broken fragments are retained in the patient.There was no surgical delay.The surgery was completed successfully.The patient outcome was unknown.Concomitant device reported.Unknown insertion instrument (part# unknown, lot# unknown, qty 1).Unk - plates: matrixmandible (part# unknown, lot# unknown, qty 1).This complaint involves three (3) devices.This report is for (1) 2.0 ti matrixmandbl scr self-drilling/6.This report is 2 of 3 for (b)(4).

Brand Name
2.0 TI MATRIXMANDBL SCR SELF-DRILLING/6
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12422288
Report Number2939274-2021-05174
Device Sequence Number3609643
Product Code JEY
UDI-Device Identifier10887587021409
UDI-Public(01)10887587021409
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K082335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.506.01
Device Catalogue Number04.503.506.01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date09/03/2021
Patient Sequence Number1